# SDR FDEA201303150575

- Difficulty date: March 15, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 58,107 hours, 13,469 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL FORWARD BULKHEAD, RT SPOILER MIXER CONTROL ROD FEED THROUGH CUTOUT DOUBLER FOUND CRACKED.  FABRICATED DOUBLER INSTALLED AS PER SRM 51-33-01 REVISION 52. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100 REVISION 116.
